MAUDE Adverse Event Report: Philips Medizin Systeme Böblingen GmbH Avalon CL Ultrasound Transducer; Transducer, Ultrasonic, Obstetric

Philips Medizin Systeme Böblingen GmbH Avalon CL Ultrasound Transducer; Transducer, Ultrasonic, Obstetric
Model Number Avalon Cableless US Transducer
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the device is not reading correctly.The device was not in clinical use.There was no report of patient or user harm.
 
Additional Manufacturer Narrative
Analysis was performed by remote service personnel which included troubleshooting with the customer.The remote support engineer (rse) confirmed the reported issue could be replicated as the device displays a constant battery malfunction error even with a new battery inside.The results of the analysis were that the ultrasound transducer was found defective and needed replacement.Based on the results of the analysis, it was determined that the product has malfunctioned and the most likely cause of the reported problem was a defective transducer.The issue was resolved by providing the replacement part number to the customer.A review of the service history for this device shows the problem has not been reported again for this device.

Brand Name
Avalon CL Ultrasound Transducer
Common Device Name
Transducer, Ultrasonic, Obstetric
Manufacturer (Section D)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
+49(703)14632031
MDR Report Key50755680
Report Number9610816-2026-101885
Device Sequence Number13178777
Product Code HGL
UDI-Device Identifier00884838034242
UDI-Public(01)00884838034242
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K140535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberAvalon Cableless US Transducer
Device Catalogue Number866076
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown